<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2147</article-id>
      <title-group>
        <article-title>Traveling wave solutions to the class of nonlinear partial differential equations with a Riccati-Bernoulli sub-ODE method</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Fadugba</surname>
            <given-names>S. E.</given-names>
          </name>
          <aff>Department of Mathematics, Ekiti State University, Ado Ekiti, 360001, Nigeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ismail</surname>
            <given-names>Ibrahim</given-names>
          </name>
          <aff>Department of Mathematics, Federal University, Dutse, Nigeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kekana</surname>
            <given-names>Malesela</given-names>
          </name>
          <aff>Department of Mathematics, Tshwane University of Technology, Pretoria, South Africa</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>8</issue>
      <fpage>2781</fpage>
      <lpage>2794</lpage>
      <pub-date date-type="pub">
        <day>15</day>
        <month>10</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>This research investigates the application of the Riccati-Bernoulli (R-B) sub-ODE technique to analyze the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli (BLMP)  and the three-dimensional Potential Yu-Toda-Sasa-Fukuyama (3D-PYTSF) equations. By integrating traveling wave transformations with the R-B framework, both equations are systematically reduced to algebraic systems. Various soliton solutions, including kink-type, singular, and periodic solutions, are derived. To visualize the physical significance of these solutions, 3D plots, density graphs, and contour diagrams are generated based on appropriate parameter selections. The R-B sub-ODE method proves to be an effective yet straightforward technique for addressing nonlinear partial differential equations (NLPDEs).</p>
      </abstract>
      <kwd-group>
        <kwd>Non-linearity</kwd>
        <kwd>Partial differential equation</kwd>
        <kwd>Solitary wave solution</kwd>
        <kwd>Riccati-Bernoulli sub-ODE method</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
